# SDR ASAA0996842

- Difficulty date: October 25, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 25,253 hours, 9,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751011
- Condition: Cracked
- Location: Bs 500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR TO SIDEWALL BAFFLE CRACKED BEYOND LIMITS.  REMOVED CRACKED BAFFLE FABRICATED NEW BAFFLE AND INSTALLED.
